# SDR CALA2017082102825

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 77,860 hours, 7,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN THE 1ST CLASS SECTION ON WITH SWITCH  IN ARMED POSITION.   RESET THE  BATTERY PACK AND  PERFORED  TEST IAW AMM 33-51- 06-960-802 OK NOW
